# SDR AALA20140503006

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 55,481 hours, 7,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED ESCAPE PATH LIGHT AT SEAT 34G INOPERATIVE.  SECURED LOOSE PLUG AT SEAT 34G.  OPERATIONS CHECKED NORMAL.
